UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
SURE estimates under dependence and heteroscedasticity Journal article
JOURNAL OF MULTIVARIATE ANALYSIS, 2017,Volume: 161,Page: 1-11
Authors:  Kong, Xinbing;  Liu, Zhi;  Zhao, Peng;  Zhou, Wang
Favorite | View/Download:19/0 | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Heteroscedasticity  Shrinkage Estimator  Sure  
Nonparametric regression with nearly integrated regressors under long-run dependence Journal article
ECONOMETRICS JOURNAL, 2017,Volume: 20,Issue: 1,Page: 118-138
Authors:  Cai, Zongwu;  Jing, Bingyi;  Kong, Xinbing;  Liu, Zhi
Favorite | View/Download:21/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/10/30
Local Time  Ornstein-uhlenbeck Fractional Brownian Motion  Unit Root